# SDR 2000UALA00291

- Difficulty date: May 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 19,420 hours, 6,742 cycles
- Engine: Iae V2527A5
- System (JASC): 3820 · Wash Water System
- Part: Heater
- Condition: Failed
- Location: Galley Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS SMOKE DETECTOR ALARM SOUNDING CONTINUOUSLY WITH NO ELECTRONIC CENTRALIZED AIRCRAFT MONITORING SMOKE WARNING.  *S/D*  REPLACED HOT WATER HEATER.
